# SDR SWAA2014101032864

- Difficulty date: October 2, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 35,132 hours, 20,627 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A880
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 COCKPIT WINDOW FRAME CRACKED AT UPPER OTBD CORNER.  REPAIRED WINDOW FRAME IAW AC.
